# SDR IPXA2021040167636

- Difficulty date: March 5, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AKC7501505
- Part serial: UP73442
- Condition: Delaminated
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CON FWD TAILCONE WORK PLATFORM AFT FLOORBOARD IS DELAMINATEDFABBED NEW FLOOR PANEL IAW EA 011-5320-01-A8877 REV. IR AND EO MD11-5350-79299-A
